# SDR JGVR202404050002

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: General aviation
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,645 hours, 11,921 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Strake
- Part number: UNKNOWN
- Condition: Corroded
- Location: Empennage
- Part time: 15,645 hours, 11,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE VENTRAL STRAKE COIN TAP TEST FOUND MULTIPLE SPOT OF SURFACE LEVEL CORROSION. PERFORM REPAIR TO RH STRAKE CORROSION. COMPLIED WITH RFTS-110419 REV.0 DATED MAR 29, 2024 TO REPAIR THE LEVEL 2 CORROSION ON THE FWD IB LEADING EDGE AND UPPER DRAG ANGLE OF THE RH STRAKE BY FABRICATING AND INSTALLING (2) .032" 2024-T3 ALUMINUM REPAIR DOUBLERS.
